Journal article icon

Journal article

A finite element approximation of a variational inequality formulation of Bean's model for superconductivity

Abstract:
We introduce a finite element approximation of a variational formulation of Bean's model for the physical configuration of an infinitely long cylindrical superconductor subject to a transverse magnetic field. We prove an error between the exact solution and the approximate solution for the current density and the magnetic field in appropriate norms of order h1/2 + Δt. Numerical simulations for a variety of applied magnetic fields are also presented. © 2004 Society for Industrial and Applied Mathematics.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/S0036142902412324

Authors


Elliott, CM More by this author
Journal:
SIAM JOURNAL ON NUMERICAL ANALYSIS
Volume:
42
Issue:
3
Pages:
1324-1341
Publication date:
2004
DOI:
EISSN:
1095-7170
ISSN:
0036-1429
URN:
uuid:4b7ae0ae-8368-45d6-aea7-cd4aaeca0908
Source identifiers:
327306
Local pid:
pubs:327306

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP